# SDR UALA2011020700634

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,939 hours, 11,411 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND L/E OF OVERWING FAIRING 193BL STICKING UP AND SEAL NOT CONTACTING THE WING.  FOUND SCREW AT L/E OF FAIRING 193BL MISSING.  INSTALLED SCREW AND SEATED SEAL. L/E OF FAIRING NOW FAIRED AND SEAL CONTACTS WING.
